# SDR DHL2003741530

- Difficulty date: April 8, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, IN AFT PIT BS 1050 FRAME HAS 3 EACH DENTS IN THE RADIUS BETWEEN STRINGERS 25L-27L.  REMOVED FRAME SPLICES IAW B-727 SRM 51-30-2.  CUT OUT DAMAGE AREA APPROX 3 INCHES IAW B-727 SRM 51-40-3.  FABRICATED NEW SPLICE DOUBLER FOR FRAME BS 1050 BETWEEN STR 25L AND 27L MAT USED 7075-T6 .063 PO 9911326 DIMENSIONS 18.5 X 4 INCHES IAW B-727 SRM 51-40-3.  ALODINED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED SPLICE DOUBLER AT BS 1050 BETWEEN STR 25L-27L IAW B-727 SRM 51-30-2 AND 51-40-3 FIG 1.
